# SDR SA06095

- Difficulty date: December 26, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support
- Part number: D65451
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 793 EN ROUTE DCA TO NAS.  AFTER TAKEOFF, RECEIVED ECAM WARNINGS:  L/G DOORS NOT CLOSED, L/G GEAR NOT UPLOCKED, & L/G SHOCK ABSORBER FAULT AFTER GEAR RETRACTION.  AFTER CONSULTATION WITH OPERATIONS AND MAINTENANCE, THE FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE NOSE STRUT WITH AIR AND OIL, AND REPLACED THE NOSE LANDING GEAR PROXIMITY SENSOR TARGET SUPPORT ASSEMBLY.  OK FOR SERVICE.
